Couldn't find what you looking for?

TRY OUR SEARCH!

i fell and hurt my back. the doctor put me on percocet for the pain. i take 2 every 4 to 6 hours or as neededfor the pain. i am also taking motrin for my arithtitis.
i am tired all the time and have gas andmy stomach hurts. i have been trying to find out if by taking motrin with the percocet if that is the reason behind some of the problems i have been having. however i can not find any information on taking both percocet and motrin together.
any help would be greatly appreciated.
also could you please tell me the best way to wean my body off of the percocet.
thank you
char

Loading...

There are no medical drug interactions between motrin and percocet. Your abdominal pain can be from the motrin alone, it depends when you started taking and started getting these symptoms. Percocet also can cause abdominal pain. Neither drugs are supposed to give you gas. Gas is from the foods your eating.
Reply

Loading...

I found the best way to wean yourself off any drug, is to see your G P and tell him or her that you want to wean yourself off of Percocet. Then he or she will lower your dose slowly and monitor any side effects, while you are weaning yourself off of the percocet. Doing it by yourself can lead to many different complications and withdrawl. The withdawl WILL be the hardest thing you have ever gone through. Suddenly stopping the Percocet on your own can be VERY dangerous. Good luck and please let your G P know what you want to do.
Reply

Loading...